# SDR DU4R2009381

- Difficulty date: June 29, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N407NV
- Make and model: Doug DC-9-82
- Aircraft serial: 53244
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSP, FOUND DENT OF FUSELAGE SKIN AT FS 215, BELOW LONGERON 15R.
